zbMATH — the first resource for mathematics

The positivity of a sequence of numbers and the Riemann hypothesis. (English) Zbl 0884.11036
Let \[ \xi(s)= s(s- 1)\pi^{-s/2} \Gamma\Biggl({s\over 2}\Biggr) \zeta(s)\quad\text{and}\quad\lambda_n= {1\over(n- 1)!} {d^n\over ds^n} [s^{n-1}\log \xi(s)]_{s= 1}. \] It is shown that the Riemann Hypothesis holds if and only if \(\lambda_n\geq 0\) for all \(n\geq 1\). An analogous result is also proved for the Dedekind zeta-function.

11M26 Nonreal zeros of \(\zeta (s)\) and \(L(s, \chi)\); Riemann and other hypotheses
11M41 Other Dirichlet series and zeta functions
11R42 Zeta functions and \(L\)-functions of number fields
Full Text: DOI
[1] Barner, K., On A. Weil’s explicit formula, J. reine angew. math., 323, 139-152, (1981) · Zbl 0446.12013
[2] Edwards, H.M., Riemann’s zeta function, (1974), Academic Press New York · Zbl 0315.10035
[3] Lang, S., Algebraic number theory, (1970), Addison-Wesley Reading · Zbl 0211.38404
[4] Weil, A., Basic number theory, (1967), Springer-Verlag Heidelberg · Zbl 0176.33601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.